Nurofen Tablets 12s 200mg Ibuprofen anti-inflammatory pain relief

NZ$7.99
Limited Stock
Quantity
DownUp
Add To Cart
Enquire
Nurofen Tablets 12s 200mg Ibuprofen anti-inflammatory pain relief

What this medicine is used for:


For the temporary relief of pain and/or inflammation associated with:


- Headache.


- Migraine Headache.


- Tension Headache.


- Back Pain.


- Muscular Pain.


- Cold & Flu Symptoms.


- Period Pain.


- Dental Pain.


- Sinus Pain.


- Arthritic Pain.


Reduces fever.

Size

12 Pack

Box Contents

12 Tablets

Details

  • Nurofen provides effective relief of pain and inflammation
  • Nurofen provides up to 8 hours* relief
  • Contains: Ibuprofen 200mg
  • Contains no gluten, wheat or lactose
  • Contains no preservatives

Directions

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Important Information

Do not use if the blister foil is broken on first opening.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 7 years of age.

Stop use and see your doctor immediately if: you have an allergic reaction.

Active Ingredients

Per caplet: Ibuprofen 200mg

Contains

Sucrose

Brand

Nurofen

Product Packaging

Carton

Product Packaging Dimensions

Height: 48mm, Width: 108mm, Depth: 20mm, Weight: 14g

NZ$7.99
Limited Stock
Quantity
DownUp
Add To Cart
Enquire
NZ$7.99
Limited Stock
Quantity
DownUp
Add To Cart
Enquire